# SDR MASA97020

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- System (JASC): 3233 · Landing Gear Actuator
- Part: Main Actuator
- Part number: 11438004113
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,189 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PIT/PKB - FLT 5872 - ON APPROACH INTO PKB, GEAR WAS SELECTED DOWN AND THE LT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  THE CREW EXECUTED A GO-AROUND AND ATTEMPTED TO MANUALLY EXTEND THE GEAR. THE CREW FLEW BY THE TOWER. TOWER COULD NOT CONFIRM THE LT GEAR WAS DOWN SO THE EMERGENCY VEHICLES WERE CALLED OUT.  WITH THE USE OF SPOTLIGHTS, TOWER WAS ABLE TO CONFIRM THE LT GEAR WAS DOWN, SO THE FLIGHT CREW PROCEEDED TO LAND.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  REMOVED AND REPLACED LT MAIN ACTUATOR AND RIGGED AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (X)
